# SDR UIEA2020041700760

- Difficulty date: April 17, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,176 hours, 13,297 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MSG.( COMPLIED WITH BITE TEST OF #1 AUTO CABIN PRESS CONTROLLER, TEST PASS, NO FAULTS LATCHED. OK FOR CONTINUED SERVICE I/A/W MM CH 21-31-00. )
